It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Vomiting, diarrhoea and cramps are fairly common stimulant (Ritalin, Adderall, etc) side effects.

Too high of a dose may appear as tiredness. Does daughter fall asleep because of her ADHD meds? If not suspect the dose is too high or the delivery system is ineffective.

If I were to take 60mg methylphenidate IR, shortly after I would appear very tired but in fact am experiencing the so-called zombie effect produced by overfocus. Whereas even 70mg of methylphenidate in a extended release formula such as Concerta does not affect me that way. But even an extended release formula can produce the appearance of tiredness if the dose is too high.

Med management (drug, dose, delivery) of ADHD symptoms is very unique to each individual. Children are often unable to explain their reaction. Doctors depend on parents for feedback.

Bob





All times are GMT -7. The time now is 02:38 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!